# SDR SWAA020847

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 26,861 hours, 23,852 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 6544761
- Condition: Leaking
- Location: Lt Mlg W/W
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, DURING FLIGHT A HYD SYSTEM QTY DROPPED TO ONE-QUARTER WITH ASSOCIATED LOW PRESS LIGHT ILLUMINATED.  TIGHTENED BOTTOM FLEX LINE ON AILERON PCU PER MM
